# SDR DL757050183

- Difficulty date: March 22, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 57,817 hours, 28,192 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 622459512
- Part serial: 5230
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL NOTICED BY FLIGHT AND CABIN CREW.  REPLACED CENTER FCC.
